# SDR ASAA2015092913276

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 18,617 hours, 5,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11596
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 22,721 hours, 7,356 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT ILLUMINATED.  EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED.  NR 1 TEMP CONTROLLER BITE SHOWS ON BCT/PREV FLT A FAULT OF "THIS PACK TCV". REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-401.  OPS AND LEAK CHECK GOOD.
